MathSciNet Relay Station
MathSciNet bibliographic data
MR1600582 35H05 (35B05 58G99)
Brandolini, L.; Rigoli, M.; Setti, A. G. Positive solutions of Yamabe-type equations on the Heisenberg group. Duke Math. J. 91 (1998), no. 2, 241–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement